# SDR UALA2012110506333

- Difficulty date: November 2, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 69,527 hours, 9,764 cycles
- Engine: Pwa PW4090
- System (JASC): 2330 · Entertainment System
- Part: Battery
- Condition: Discharged
- Location: Sat Phone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PHONE INOPERATIVE IN CABIN.  ON START UP FAULT BALL DISPLAYED ON CTU.  TEST EQUIPMENT CHECKED OUT TO RESET CTU AND TROUBLESHOT BUT LAPTOP BATTERY DEAD.
